Advertisement

manuscripta mathematica

, Volume 111, Issue 1, pp 1–16 | Cite as

On Fourier coefficients of automorphic forms of symplectic groups

  • D. Ginzburg
  • S. Rallis
  • D. Soudry

Abstract.

 In this paper we study certain properties of Fourier coefficients of cuspidal representations on symplectic groups. We prove that every cuspidal representation has a nontrivial Fourier coefficient with respect to a certain type of unipotent class.

Keywords

Fourier Coefficient Automorphic Form Symplectic Group Cuspidal Representation Unipotent Class 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  • D. Ginzburg
    • 1
  • S. Rallis
    • 2
  • D. Soudry
    • 1
  1. 1.School of Mathematical Sciences, Sackler Faculty of Exact Sciences, Tel Aviv University, Ramat-Aviv, 69978 Israel. e-mail: soudry@math.tau.ac.ilIL
  2. 2.Department of Mathematics, The Ohio State University, Columbus, OH 43210, U.S.AUS

Personalised recommendations